# SDR SWAA2023050928364

- Difficulty date: April 17, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION - BREAK DOWN SUPPORT HAS CRACK BS 540 LBL 38.25 WL 208<[01] REMOVED WING CENTER SECTION - BREAK DOWN SUPPORT BS 540 LBL25 TO LBL 45 WL 208 DUE TO NO ALLOWABLE DAMAGE FOUND FOR THIS ITEM ; IAW SRM 51-10-02 AND SRM 51-40-02;[02] LOCATED AND DRILLED NEW WING CENTER SECTION - BREAK DOWN SUPPORT FROM BS 540 LBL 25 TO LBL 45 WL 208 PER B737-700 DWG 143A5240 REV B. OK TO INSTALL.;[03] INSTALLED NEW WING CENTER SECTION - BREAK DOWN SUPPORT FROM BS 540 LBL 25 TO LBL 45 WL 208 PER B737-700 DWG 143A5240 REV B.;[04] VERIFIED CORRECTIVE ACTION 2. OK TO INSTALL;[05] REJECTION OF INSTALLATION AS PART HAS NOT BEEN DRILLED TO RECEIVE THE AFT FLOORBOARD.STEP WILL BE CREATED FOR CORRECTION.;[06] COMPLETED STEP 1. VERIFY INSTALLATION FROM CORRECTIVE ACTION 3.;[07] VERIFIED CORRECTIVE ACTION STEP 6.;[08] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
